# SDR ANCF202001210901

- Difficulty date: January 9, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N784AV
- Make and model: Boeing 787-8
- Aircraft serial: 37506
- Aircraft time: 16,571 hours, 2,393 cycles
- Engine: Rroyce TRENT1000D
- Engine time: 2,984 hours, 368 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,392 hours, 394 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING APPROACH SET AN ENG CONTROL MESSAGE AND SHORTLY AFTERWARDS RAN DOWN (IFSD). AIRCRAFT CONTINUED AND LANDED SAFELY.   PILOT REPORT WO 15723064 " ENG EEC C1L DURING DESCENT.  THIS ITEM WAS CONTROLLED BY JIC B78-72-00213 UNDER WO 102011632. A/C WAS APPROVED FOR RETURN TO SERVICE.   PILOT REPORT WO 15723065 " ENG FAIL L DURING APPROACH REACHING 12000 FT APPROXIMATELY.  IN ACCORDANCE WITH AMM DMC B787-A-R73-12-11-00A-520A-A AND AMM DMC B787-A-R73-21-13-00A-520A-A THE FUEL PUMP AND THE HMU WERE REMOVED. IN ACCORDANCE WITH AMM DMC-B787-A-R73-12-11-00A-520A-A THE FUEL PUMP WAS REMOVED. CONTINUE PAGE 157230-29. IN ACCORDANCE WITH AMM DMC B787-A-R73-12-11-00A-720A-A FUEL PUMP WAS INSTALLED.   THIS ITEM WAS CONTROLLED BY JIC B78-72-00213 UNDER WO 102011632. A/C WAS APPROVED FOR RETURN TO SERVICE.   PILOT REPORT WO 15723066  ENG CONTROL L STATUS.   THIS ITEM WAS CONTROLLED BY JIC B78-72-00213 UNDER WO 102011632. & A/C WAS APPROVED FOR RETURN TO SERVICE. ISSUED TO BE ACCOMPLISHED UNDER WO 102011632.  LT ENGINE REMOVAL AND INSTALLATION.  IN ACCORDANCE WITH AMM DMC-B787-A-R71-00-00-44A-720A-A AND JIC-B78-72-00213 THE LH ENGINE S/N 10451 WAS INSTALLED AND OPERATIONAL TEST IN ACORDANCE WITH JIC B78-72-00213 WERE SATISFACTORY.  A/C WAS APPROVED FOR RETURN TO SERVICE.
